Nonlinear Differential Equations and Applications NoDEA

, Volume 8, Issue 4, pp 473–480

The blow-up rate for semilinear parabolic problems on general domains

Authors

  • Marek Fila
    • Institute of Applied Mathematics, Comenius University, Mlynská dolina, 842 15 Bratislava, Slovakia, e-mail: fila@fmph.uniba.sk
  • Philippe Souplet
    • Département de Mathématiques, INSSET, Université de Picardie, 02109 St-Quentin, France, Laboratoire de Mathématiques Appliquées, UMR CNRS 7641, Université de Versailles, 45 avenue des Etats-Unis, 78035 Versailles, France, e-mail: souplet@math.uvsq.fr

DOI: 10.1007/PL00001459

Cite this article as:
Fila, M. & Souplet, P. NoDEA, Nonlinear differ. equ. appl. (2001) 8: 473. doi:10.1007/PL00001459

Abstract.

We derive results on blow-up rates for parabolic equations and systems from Fujita-type theorems. We complement a previous study by allowing (possibly unbounded) domains with boundary.

Key words: Parabolic equations, blow-up rate.

Copyright information

© Birkhäuser Verlag, Basel, 2001